# SDR R61A201305140462

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 16,663 hours, 13,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003924003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SERVICE LIGHTNING STRIKE WAS DISCOVERED ON FUSELAGE BETWEEN FRAMES 19 AND FRAME 20, BETWEEN STRINGER 28L AND 27R LOWER FUSELAGE SKIN.  MAINTENANCE REPAIRED LIGHTNING STRIKE IAW EMB ETD 2013-170-009235 REV A.  "MAJOR REPAIR".  THE AIRCRAFT IS CURRENTLY OUT OF SERVICE IN CMH.
